Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Another one for you paragard users.

I had my period for the first time since getting paragard. It was over a week late and I have huge blood clots. Has anyone else had blood clots while paragard was inserted?

 
AF4life

Asked by AF4life at 7:52 AM on Oct. 22, 2013 in Health

Level 44 (185,714 Credits)
This question is closed.
Answers (3)
  • I have clots, but I don't know that I would call them huge. If this is very abnormal and freaking you out, best to call your Dr. just to make sure it's not something serious. I know that Paragard can make your flow heavier though. Mine was heavier for about 7 months or so and then it started to get back to normal. There are times when I still have a heavy cycle, but nothing extreme.

    It may just be your body getting used to it, but to set your mind at ease a call to the Dr. is probably in order. You could probably just talk to one of the nurses.
    QuinnMae

    Answer by QuinnMae at 9:28 AM on Oct. 22, 2013

  • Call the doc. I think large clots the size of a lemon are cause for worry. Yuck, sorry.
    staciandababy

    Answer by staciandababy at 7:14 PM on Oct. 23, 2013

  • They weren't quite that big, but they have stopped. I will call if it happens again.
    AF4life

    Comment by AF4life (original poster) at 8:27 PM on Oct. 23, 2013